# SDR AUS20020309

- Difficulty date: April 2, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 7787272
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 AIR CONDITIONING PACK TEMPERATURE CONTROL VALVE FAULTY.
